# SDR IPXA2015052489389

- Difficulty date: May 15, 2015
- Submitted: May 26, 2015
- Operation: Air carrier
- Aircraft: N283UP
- Make and model: Doug MD-11F
- Aircraft serial: 48484
- Aircraft time: 67,099 hours, 13,960 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: ADA7020559
- Condition: Corroded
- Location: Bs 806-824
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C, DISCOVERED CORROSION ON FOWARD CARGO LONGERON 38L BETWEEN FS 806 AND 824.  ACCOMPLISHED BLEND REPAIR ON FORWARD CARGO LONGERON 38L BETWEEN FS 806 AND 824 IAW SRM 53-00-00.  REPAIR GENERAL FIG 205.
